Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 32, NWS Tulsa, OK

March 31, 20086 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Mar 31, 2008, 5:48 PM CDT for 6 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 117 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 5:48 PM CDT (22:48 UTC)
Expired
Mar 31, 2008, 7:45 PM CDT
In force
117 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:00 PM CDTFLASH FLOOD14 Wnw Clayton, OKWATER OVER SMALL BRIDGE JUST SOUTH OF WEATHERS. FIELDS FLOODED. CATTLE STRANDED.
Mar 31, 6:30 PM CDTFLASH FLOODClayton, OKAFTER 630 PM...WATER OVER COUNTY ROADS FAR NORTH PART OF COUNTY. WATER PUSHED COUNTY BRIDGE 6 INCHES...LOCATED BELOW SARDIS LAKE.
Mar 31, 6:30 PM CDTFLASH FLOODYanush, OKWATER ROSE OVER COUNTY ROADS EAST AND WEST OF YANUSH...BEGINNING AROUND AROUND 630 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 312250
FFWTSA
ARC033-047-131-OKC061-077-079-121-127-135-010045-
/O.NEW.KTSA.FF.W.0032.080331T2248Z-080401T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 745 PM CDT

* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
  NORTHWEST OF CASS TO 3 MILES NORTHEAST OF CAMERON TO 4 MILES NORTH
  OF ALBION TO 10 MILES SOUTH OF BLANCO...MOVING EAST AT 50 MPH.     
  RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN.     
  ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 745 PM CDT. THE
  HEAVIEST RAIN MAY FALL FROM SOUTHERN PITTSBURG TO CENTRAL AND
  SOUTHERN LE FLORE COUNTIES.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...JENNY LIND...MULBERRY...EXCELSIOR...LAVACA...HOWE...
  GREENWOOD...BLOOMER...MIDLAND...BURNVILLE...HEAVENER...
  CHARLESTON...HARTFORD...OZARK...STANLEY...HUNTINGTON...FORT
  CHAFFEE...BRANCH...MANSFIELD...WIEDERKEHR VILLAGE...WASHBURN...
  ALTUS...DENNING...CLAYTON...TUSKAHOMA...KIAMICHI...WHITESBORO...
  MUSE...OCTAVIA AND BIG CEDAR.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3448 9574 3452 9577 3453 9569 3457 9568
      3458 9581 3470 9590 3529 9477 3539 9445
      3577 9413 3576 9368 3540 9371 3523 9400
      3513 9408 3507 9423 3503 9422 3494 9433
      3491 9443 3451 9446
TIME...MOT...LOC 2248Z 265DEG 44KT 3574 9387 3516 9444
          3472 9506 3462 9578

$$
2 follow-up statements
000 
WGUS74 KTSA 312342
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT MON MAR 31 2008

OKC061-135-312345-
/O.CAN.KTSA.FF.W.0032.000000T0000Z-080401T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEQUOYAH OK-HASKELL OK-
640 PM CDT MON MAR 31 2008

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HASKELL AND SOUTHEASTERN
SEQUOYAH COUNTIES IS CANCELLED...

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3452 9577 3453 9569 3454 9568 3458 9569
      3458 9581 3470 9590 3507 9492 3532 9455
      3531 9451 3576 9403 3576 9368 3540 9371
      3507 9423 3494 9433 3491 9443 3451 9446
      3448 9574
TIME...MOT...LOC 2335Z 269DEG 37KT 3561 9370 3521 9405
          3471 9460 3456 9580

$$

ARC033-047-131-OKC077-079-121-127-010045-
/O.CON.KTSA.FF.W.0032.000000T0000Z-080401T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-PITTSBURG OK-
PUSHMATAHA OK-LATIMER OK-
635 PM CDT MON MAR 31 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
LATIMER...NORTHERN PUSHMATAHA...SOUTHERN PITTSBURG...LE FLORE...
FRANKLIN...SOUTHEASTERN CRAWFORD AND SEBASTIAN COUNTIES...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY HEAVY RAIN CONTINUED ACROSS SOUTHERN 
PORTIONS OF FRANKLIN AND SEBASTIAN COUNTIES...WITH VERY HEAVY RAIN 
ACROSS SOUTHERN LE FLORE COUNTY...WESTWARD INTO SOUTHER LATIMER AND 
NORTHERN PUSHMATAHA COUNTIES.  ANOTHER AREA OF MODERATE RAIN WAS 
MOVING ACROSS SOUTHERN PITTSBURG COUNTY.  

2 TO 4 INCHES OF RAIN HAS FALLEN FROM SOUTHERN LE FLORE COUNTY 
WESTWARD TO SOUTHERN PITTSBURG COUNTY. ANOTHER 1 TO 2 INCHES WILL BE 
POSSIBLE THROUGH 745 PM.  

ONE TO 3 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF 
FRANKLIN...SEBASTIAN AND EASTERN CRAWFORD COUNTIES. ANOTHER HALF 
INCH OF RAIN WILL BE POSSIBLE OVER THESE COUNTIES BEFORE THE RAIN 
ENDS EARLY THIS EVENING.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3452 9577 3453 9569 3454 9568 3458 9569
      3458 9581 3470 9590 3507 9492 3532 9455
      3531 9451 3576 9403 3576 9368 3540 9371
      3507 9423 3494 9433 3491 9443 3451 9446
      3448 9574
TIME...MOT...LOC 2335Z 269DEG 37KT 3561 9370 3521 9405
          3471 9460 3456 9580

$$
000 
WGUS74 KTSA 010044
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT MON MAR 31 2008

ARC033-047-131-OKC077-079-121-127-010054-
/O.EXP.KTSA.FF.W.0032.000000T0000Z-080401T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-PITTSBURG OK-
PUSHMATAHA OK-LATIMER OK-
744 PM CDT MON MAR 31 2008

...THE FLASH FLOOD WARNING FOR LATIMER...NORTHERN PUSHMATAHA...
SOUTHERN PITTSBURG...LE FLORE...FRANKLIN...SOUTHEASTERN CRAWFORD AND
SEBASTIAN COUNTIES EXPIRES AT 745 PM CDT...

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3452 9577 3453 9569 3454 9568 3458 9569
      3458 9581 3470 9590 3507 9492 3532 9455
      3531 9451 3576 9403 3576 9368 3540 9371
      3507 9423 3494 9433 3491 9443 3451 9446
      3448 9574
TIME...MOT...LOC 0044Z 269DEG 37KT 3562 9283 3522 9318
          3472 9374 3458 9494

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 5:29 PM CDT, 19 minutes earlier.

Area forecast discussion, Mar 31, 5:29 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT MON MAR 31 2008

.MESOSCALE UPDATE...
THE SEVERE SQUALL LINE CONTINUES TO MOVE SOUTHEAST
ACROSS THE AREA.  THE LEADING EDGE OF THE LINE
WILL BE NEAR AN ALTUS...HARTFORD....PAGE...ANTLERS
LINE BY 615 PM.

THE LINE WILL LIKELY MERGE INTO THE TORNADIC CELL
WEST OF HUGO BEFORE IT CAN CLEANLY MOVE INTO OUR
FORECAST AREA...BUT IT WILL MAY BE CLOSE AND ALL
INTERESTS IN IN PUSHMATAHA AND CHOCTAW COUNTIES
SHOULD FOLLOW THE PROGRESS OF THIS STORM.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ068-
     OKZ069-OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Mar 31, 5:00 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
429 PM CDT MON MAR 31 2008

...SEVERE WEATHER THREAT CONTINUES TONIGHT FOR SOUTHEAST OKLAHOMA
NORTHEASTWARD THROUGH NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK..SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
SEVERE THUNDERSTORMS WERE ONGOING EARLY THIS EVENING ALONG AND AHEAD OF
A COLD FRONT...WHICH WAS LOCATED NEAR JAY...SOUTHWEST TO NEAR WAGONER...
AND TO HENRYETTA AT 5 PM. STRONG LOW LEVEL WINDS CONTINUE TO ENHANCE
LIFT AND CREATE STRONG WIND SHEAR OVER THE REGION TONIGHT AHEAD OF
THE COLD FRONT. WITH A VERY UNSTABLE AIRMASS IN PLACE...SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
EASTWARD MOVING COLD FRONT. ADDITIONAL DISCRETE SUPERCELLS ARE
DEVELOPING ALONG A DRY LINE SOUTHWEST OF THE AREA...AND WILL MOVE
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TONIGHT. THE GREATEST
THREAT FOR TORNADOES...INCLUDING A FEW STRONG LONG TRACK
TORNADOES...WILL BE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
HOWEVER...THE ENTIRE AREA AHEAD OF THE COLD FRONT WILL HAVE SOME TORNADO
THREAT THIS EVENING. DUE TO THE VERY MOIST LOW LEVELS...HP SUPERCELLS
ARE LIKELY...WHICH MAY MAKE IT DIFFICULT TO SEE TORNADOES. RESIDENTS ARE
URGED TO REMAIN ALERT AND TAKE IMMEDIATE ACTION WHEN WARNINGS ARE ISSUED
FOR THEIR AREA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE AND
DAMAGING HAIL IS POSSIBLE.

THE STORMS TONIGHT WILL BE EFFICIENT RAIN PRODUCERS...SO THE THREAT
FOR VERY HEAVY RAINFALL WILL CONTINUE AS WELL.

THE SEVERE WEATHER MODE IS EVOLVING INTO  A LINEAR SQUALL LINE THREAT
THIS EVENING AS THE COLD FRONT MOVES SOUTHEAST THROUGH THE REGION. LARGE
HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING STRAIGHT LINE WINDS AND
HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
           HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY WINDS BEHIND TODAYS COLD FRONT WILL CONTINUE ON TUESDAY. ANOTHER
POTENT UPPER TROUGH WILL APPROACH THE REGION WEDNESDAY NIGHT AND
THROUGH THURSDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE AS
ANOTHER COLD FRONT MOVES INTO A MOIST AND UNSTABLE AIRMASS. HEAVY RAIN
IS ALSO LIKELY WITH THIS NEXT SYSTEM WITH THE HEAVIEST RAIN EXPECTED
OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WIDE SPREAD TWO TO THREE
INCH RAINFALL AMOUNTS ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS OF 6 INCHES
OR MORE POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
WHILE THE SEVERE WEATHER THREAT ON WEDNESDAY AND THURSDAY CAN NOT BE
IGNORED...FLOODING FROM ADDITIONAL HEAVY RAIN WEDNESDAY NIGHT AND
THURSDAY COULD BE DEVASTATING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 31, 4:40 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-OKZ069-312245-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-WASHINGTON AR-
440 PM CDT MON MAR 31 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...NORTHERN CRAWFORD...EASTERN BENTON AND
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 440 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF GREEN FOREST TO 7 MILES
SOUTHWEST OF ODELL...MOVING EAST AT 40 MPH. MANY LOCATIONS IN THE
ALERT AREA WILL BE AFFECTED BY THESE THUNDERSTORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3613 9327 3611 9330 3611 9345 3607 9342
      3597 9342 3594 9347 3588 9350 3577 9350
      3569 9480 3573 9480 3649 9391 3649 9328
TIME...MOT...LOC 2140Z 261DEG 38KT 3637 9338 3571 9448
Local storm report, Mar 31, 4:50 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             5 N WAGONER             36.03N 95.37W
03/31/2008  E0.88 INCH       WAGONER            OK   FIRE DEPT/RESCUE

0230 PM     HAIL             5 N WAGONER             36.03N 95.37W
03/31/2008  E0.88 INCH       WAGONER            OK   FIRE DEPT/RESCUE

0345 PM     FLASH FLOOD      5 N WAGONER             36.03N 95.37W
03/31/2008                   WAGONER            OK   FIRE DEPT/RESCUE

            2 TO 3 FEET OF WATER OVER ROADS

&&
Local storm report, Mar 31, 5:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             4 SE KIOWA              34.68N 95.85W
03/31/2008  E1.75 INCH       PITTSBURG          OK   PUBLIC

0453 PM     HAIL             BLANCO                  34.75N 95.77W
03/31/2008  E0.88 INCH       PITTSBURG          OK   PUBLIC

&&
Local storm report, Mar 31, 5:11 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      OKFUSKEE                35.60N 96.23W
03/31/2008                   OKFUSKEE           OK   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS FLOODED BETWEEN OKEMAH AND OKFUSKEE

&&
Local storm report, Mar 31, 5:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             WILBURTON               34.92N 95.31W
03/31/2008  E1.00 INCH       LATIMER            OK   EMERGENCY MNGR

&&
Local storm report, Mar 31, 5:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             MCCURTAIN               35.15N 94.97W
03/31/2008  E0.88 INCH       HASKELL            OK   EMERGENCY MNGR

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:33 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee57 min
Mar 31, 3:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Mar 31, 3:56 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more19 hr
Mar 31, 4:24 AM CDTFlash Flood WarningTSAPawnee4 hr
Mar 31, 4:28 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Mar 31, 4:50 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Mar 31, 4:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Mar 31, 5:22 AM CDTTornado WarningTSAOsage, Pawnee38 min
Mar 31, 5:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Mar 31, 5:49 AM CDTTornado WarningTSAOsage41 min
Mar 31, 6:06 AM CDTTornado WarningTSAOsage, Washington39 min
Mar 31, 6:08 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa37 min
Mar 31, 6:15 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Mar 31, 6:21 AM CDTSevere Thunderstorm WarningTSANowata, Rogers54 min
Mar 31, 6:45 AM CDTSevere Thunderstorm WarningTSAOsage, Washington45 min
Mar 31, 6:49 AM CDTRiver Flood WarningTSAPawnee25 hr
Mar 31, 6:58 AM CDTSevere Thunderstorm WarningTSACraig, Rogers62 min
Mar 31, 7:14 AM CDTSevere Thunderstorm WarningTSANowata, Rogers31 min
Mar 31, 7:30 AM CDTTornado WarningTSARogers, Washington30 min
Mar 31, 7:31 AM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Mar 31, 7:33 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Rogers, Washington3 hr
Mar 31, 7:43 AM CDTSpecial Weather StatementTSAOttawa47 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa53 min
Mar 31, 7:58 AM CDTSevere Thunderstorm WarningTSARogers33 min
Mar 31, 8:03 AM CDTSpecial Weather StatementTSAWashington57 min
Mar 31, 8:14 AM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
Mar 31, 8:21 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington54 min
Mar 31, 9:24 AM CDTSpecial Weather StatementTSAPawnee36 min
Mar 31, 9:35 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee115 min
Mar 31, 10:38 AM CDTSevere Thunderstorm WarningTSAWashington67 min
Mar 31, 10:51 AM CDTSevere Thunderstorm WarningTSANowata54 min
Mar 31, 10:56 AM CDTSpecial Weather StatementTSACreek34 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningTSAOsage66 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningTSANowata, Rogers62 min
Mar 31, 11:33 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Mar 31, 11:41 AM CDTRiver Flood WarningTSAOsage9 hr
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa93 min
Mar 31, 11:45 AM CDTSevere Thunderstorm WarningTSANowata, Washington60 min
Mar 31, 11:50 AM CDTTornado WarningTSANowata29 min
Mar 31, 11:58 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner77 min
Mar 31, 12:16 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa89 min
Mar 31, 12:30 PM CDTSevere Thunderstorm WarningTSARogers75 min
Mar 31, 12:45 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner2 hr
Mar 31, 1:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner31 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee2 hr
Mar 31, 1:33 PM CDTFlash Flood WarningTSACherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner117 min
Mar 31, 1:45 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner75 min
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTSAAdair71 min
Mar 31, 2:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee114 min
Mar 31, 2:31 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Mar 31, 2:39 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware3 hr
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner96 min
Mar 31, 2:43 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 31, 2:46 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee32 min
Mar 31, 3:23 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more2 hr
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningTSAPittsburg94 min
Mar 31, 3:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 31, 4:02 PM CDTTornado WarningTSAPittsburg28 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningTSAPittsburg53 min
Mar 31, 4:11 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Sequoyah64 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha87 min
Mar 31, 5:18 PM CDTSevere Thunderstorm WarningTSASequoyah87 min
Mar 31, 5:40 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha2 hr
Mar 31, 6:00 PM CDTTornado WarningTSAChoctaw60 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningTSALeFlore61 min
Mar 31, 6:58 PM CDTTornado WarningTSAChoctaw47 min
Mar 31, 9:05 AM CDTRiver Flood WarningTSACrawford, Sebastian5 hr
Mar 31, 3:05 PM CDTSevere Thunderstorm WarningTSABenton, Washington55 min
Mar 31, 3:18 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington3 hr
Mar 31, 4:10 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington65 min
Mar 31, 4:40 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington65 min
Mar 31, 5:15 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington60 min

Nearby

Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.